Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for panic attacks

Answered by
Dr.
Dr. Bonnie Berger-Durnbaugh

General & Family Physician

Practicing since :1991

Answered : 2850 Questions

default
Posted on Tue, 21 Mar 2017 in Mental Health
Question: Hi, My Aunt called. She is in a panic . She is taking levofloxacin. It seems that she is having a reaction. She has been really ill for quite a while. She says she feels like she is dying. She is 85 years old. Thank you for taking my question. She is also on oycicodone for quite a while. I'm
doctor
Answered by Dr. Bonnie Berger-Durnbaugh 42 minutes later
Brief Answer:
Information

Detailed Answer:
Hello,

It's hard to sort this out without seeing her and more details such as the dose, when she started the medicine, what she is taking it for (depression? anxiety?).

If her main symptoms are a panic reaction (feeling like impending doom, fear) then a benzodiazepine such as lorazepam or alprazolam may help quickly, and she should continue to take it on schedule unless she gets overly sedated, until she talks with or sees her doctor. What might be best is for her to call the doctor who prescribed this for her now. She may get the doctor on call. But with electronic records, they should be able to see her medical history and come up with a temporary plan.

If she is feeling physically ill, she should go in to the ER now.

Please let me know if I can help further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Levofloxacin

doctor1 MD

I was given a urine test today. The test showed positive for opiate use. To the best of my knowelege I have not taken anything or eaten anything that would cause my test to be hot(positive). The only pain medication I have taken today was 600 mg. of ibuphrophen and 150 mg. of pregabalin for my neuropathy. I also am taking 750 mg. of levofloxacin and0.4 mg. of tamsulosin. the only thing exotic that I have eaten was a multi-grain fiber bar from kashai. I need to know what possibly could have my test come up hot. Thank you for your assistance.

doctor1 MD

hi i am rd i had perianal abscess surgery in september 2007 ... i get released from there with in 5 days .the prob is my abses bursed several times and its also happening now ..itold my doc then he said i need another surgery but m afraid of surgeries.and my anal area and also abses start itches from june 2010 .... m using acflavine 1:1000 solution for hip bath since my sugery gets done ... i dont use it regularly ...when my abses burst i use them....now from september 29 i m taking levofloxacin 500mg ..i gonna only have 7 of levofloxacin 500mg ...now doc whats happning to me ....can u plz help...

doctor1 MD

I am 45 years old, for the past 5 years I usually get a case of prostatitis once per year. Just finishing up a round of anti-biotics (levaquin) and my urologist tried a new bph medicine with me (rapaflow). Within 3-4 days of the meds, my symptoms all but left but after a week I experienced diarrhea (witch lasted almost 2 weeks) and also noticed little or now semen in ejaculations. Also, after bowel movements, over the last 4 days, I find myself having to sit and wait for small amounts of urine to pass. No matter how long I wait, I usually find I leak a few drips shortly afterward. Any comments / advice would be appreciated

doctor1 MD

Hi, i also smell chalk dust or something similar..i did go to doctor last week for my bi monthly consult and blood ork for chronic liver disease and told her about my wheezing , she put me on levaquin..im 5 days in to it , seems to be getting worse and now i smell what seems like chalk dust...should i go back to her, cant really afford to..

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I actually have a chronic sinus infection that flares up and is only partially beaten back by the...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health insurance. Is their an cheaper alternative drug available to treat that infection? The Ofloxacin cost...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain. The pharmacist dispensing the RX warned me that Plantar pain was a common side effect but that is not...